# SDR ZW0A0105504

- Difficulty date: July 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 12,836 hours, 6,110 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT OTBD CORNER OF THE RT GEAR DOOR WAS CRACKED.  REPAIRED PER SRM 52-05, FIG 28.  INSTALLED MS2044AD6 RIVETS.
